# SDR DALA1122819878

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL 26 HAS CORROSION ON PREVIOUS REPAIR.  REMOVED CORROSION AND FOUND MAT TO BE OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1 SHT 3.  FABRICATED REPAIR DOUBLER FROM .032 7075T6 IAW DC-9 SRM 51-70-4 FIG 1 ERA 490-100-14.  INSTALLED PERMANENT REPAIR ID TAG PER PS 900-5-1NO 4.
